# SDR CA120827015

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 12716
- Condition: Cracked
- Location: Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L/T AFT REAR BAR FITTING, PN 12716 FOUND CRACKED DURING 400 HR.  SCHEDULED INSPECTION.  CRACKS THROUGH A HORIZONTAL PLANE/MAIN ATTACH BOLT HOLE, PROBABLY AS A RESULT OF CORROSION STRESS.
